MathSciNet Relay Station
MathSciNet bibliographic data
MR704622 (85a:16006) 16A16 (16A26 16A27)
DeMeyer, F. R.; Janusz, G. J. Group rings which are Azumaya algebras. Trans. Amer. Math. Soc. 279 (1983), no. 1, 389–395.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement